I wouldn't be surprised if you were suicidal because of taking lorazepam long term (assuming you have been on it a while). I strongly recommend that you read this manual on benzodiazepines such as lorazepam http://www.benzo.org.uk/manual/
and this web site http://www.bcnc.org.uk/
The side effects of benzodiazepines such as lorazepam long term are similar to alcohol. They can make you feel suicidal especially with long term use. Mess up your memory, alter your emotions and personality. I have been there. How do I know? because I was on them and I tried to kill myself to. I gradually weaned myself off them and the alcohol and with support I am still alive and no longer suicidal. I hate to see people suicidal.
Also if there is something or someone in your life making you feel suicidal then change the situation don't take your life. Suicide is a permanent solution to a temporary problem.
Promise that you will read those links. You remind me so much of how I was when I was strung out on pills. I was on a drug in the same family as lorazepam. Don't be killing yourself. Look for the cause of your problems and activate the solution. Don't look for suicide as the way out.